×

Found 63,667 Documents (Results 1–100)

100
MathJax

On uniform convergence of Fourier series with respect to Vilenkin systems with unbounded \(p_k \). (English. Russian original) Zbl 07584500

Mosc. Univ. Math. Bull. 77, No. 1, 41-45 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 1, 61-64 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software